Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Dehn fillings and elementary splittings


Authors: Daniel Groves and Jason Fox Manning
Journal: Trans. Amer. Math. Soc. 370 (2018), 3017-3051
MSC (2010): Primary 20F65, 20F67, 57M50
DOI: https://doi.org/10.1090/tran/7017
Published electronically: January 18, 2018
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We consider conditions on relatively hyperbolic groups about the nonexistence of certain kinds of splittings and show these properties persist in long Dehn fillings. We deduce that certain connectivity properties of the Bowditch boundary persist under long fillings.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 20F65, 20F67, 57M50

Retrieve articles in all journals with MSC (2010): 20F65, 20F67, 57M50


Additional Information

Daniel Groves
Affiliation: Department of Mathematics, Statistics, and Computer Science, University of Illinois at Chicago, 322 Science and Engineering Offices (M/C 249), 851 S. Morgan Street, Chicago, Illinois 60607-7045
Email: groves@math.uic.edu

Jason Fox Manning
Affiliation: Department of Mathematics, 310 Malott Hall, Cornell University, Ithaca, New York 14853
Email: jfmanning@math.cornell.edu

DOI: https://doi.org/10.1090/tran/7017
Received by editor(s): March 31, 2016
Received by editor(s) in revised form: July 6, 2016
Published electronically: January 18, 2018
Additional Notes: The results in this paper were instigated at the Mathematisches Forschungsinstitut Oberwolfach in June 2011. Both authors were supported in part by the NSF (under grants DMS-0953794 and DMS-1462263)
Article copyright: © Copyright 2018 American Mathematical Society

American Mathematical Society